MathSciNet Relay Station
MathSciNet bibliographic data
MR1620556 22E40
Wang, Xiantao; Yang, Weiqi Discreteness criterions for subgroups in ${\rm SL}(2,{\bf C})$. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 1, 51–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement